MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS 16.2 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS 16.2 PINNACLE3 SW; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 459801419351
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
The wedge id is not exported via dicom unless manufacture code is populated in physics (300a,00d4).Initial investigation resulted in the realization that there was no manufacture code for the edw wedge in physics.This resulted in no wedge id being exported via dicom to the r&v system.
 
Additional Manufacturer Narrative
Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.
 
Additional Manufacturer Narrative

Brand Name
16.2 PINNACLE3 SW
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
5520 nobel drive, suite 125
fitchburg WI 53711
MDR Report Key8100110
Report Number3004022368-2018-00005
Device Sequence Number19414500
Product Code MUJ
UDI-Device Identifier00884838091122
UDI-Public(01)00884838091122(10)16.2.0.60010
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number459801419351
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/24/2018
10/24/2018
Initial Report FDA Received Date11/23/2018
Supplement Report FDA Received Date01/14/2019
01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;